MathSciNet Relay Station
MathSciNet bibliographic data
MR796188 22E40 (28D05)
Witte, Dave Rigidity of some translations on homogeneous spaces. Invent. Math. 81 (1985), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement